# SDR FDEA201905020983

- Difficulty date: May 2, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 66,910 hours, 27,811 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED LEVEL 1 ALERT "AIR SYS 2 OFF". 2 MINUTES LATER RECEIVED LEVEL 3 ALERT "AIR MANF 2 FAIL". RAN  QRH. LEVEL 3 ALERT EXTINGUISHED WHEN NR 2 THROTTLE PULLED TO IDLE VIA QRH DIRECTION. RESTORED MEL DEACTIVATIONS TO NORMAL CONFIG PERFORMED AIR SYSTEM TEST WITH NO FAILURES NUMEROUS TIMES. REMOVED AND REPLACED RELAY R2-8990 PER FIM  36-23-00-2 AS PRECAUTIONARY. RECHECK AIR SYSTEM TEST WITH NO FAILURES PER FIM 36-23-00-2. DECAY CHECK STILL CHECKS GOOD AT 22 SECS. SYSTEM OK FOR SERVICE.
